# SDR DALA14013521810

- Difficulty date: February 26, 2014
- Submitted: February 28, 2014
- Operation: Air carrier
- Aircraft: N834MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29707
- Aircraft time: 51,630 hours, 11,711 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Tee Fitting
- Condition: Cracked
- Location: Bs 955
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT BS 955, REAR SPAR BULKHEAD FITTING AREA, CRACK FOUND AT TEE FITTING. TEE FITTING REPLACED IAW ER/A 521287-14AD.
